It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Immune Disorders Board Index
Pages: 1Showing 1 - 6 of 6 for levaquin and mrsa. (0.113 seconds)


Mrsa :(
Apr 5, 2007
... Actually yes I get extremly tired and sometimes dizzy spells.. ... (14 replies)
Mrsa :(
Apr 5, 2007
... Chad, I just saw that you are taking levaquin and have taken it before. The dose you are now taking is high. Have you heard or read the side effects of this drug? ... (14 replies)
Mrsa :(
Apr 27, 2007
... As an update Im still on The Muprocin, The doctor put me on something called Climdamycn and I had a bad reaction to it and ended up in the emergency room wed night, It really upset things and made my chest really sore. ... (14 replies)

Mrsa :(
Apr 25, 2007
... I would like to say to you guys that it is not as easy as what you are saying. My son is 18 years old and has suffered MRSA. Was in the hospital for 4 days. he almost died. ... (14 replies)
Mrsa :(
Apr 6, 2007
... steroids and quinolone drugs such as levaquin are not supposed to be taken together. side effects are very common when this happens. ... (14 replies)
Mrsa :(
Apr 3, 2007
... Hello, I found these forums in searching for more information on MRSA. Im really at a loss and in waiting to see a new doctor. ... (14 replies)




Pages: 1

All times are GMT -7. The time now is 09:12 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!